toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author (up) Moya-Cessa, H.M.; Asenjo, F.A.; Hojman, S.A.; Soto-Eguibar, F. doi  openurl
  Title Two-mode squeezed state generation using the Bohm potential Type
  Year 2022 Publication Modern Physics Letters B Abbreviated Journal Mod. Phys. Lett. B  
  Volume 36 Issue 09 Pages 2250025  
  Keywords Time-dependent coupled harmonic oscillator; Bohm potential; entangled states; two-mode squeezed states  
  Abstract We show that two-mode squeezed vacuum-like states may be engineered in the Bohm-Madelung formalism by adequately choosing the phase of the wave function. The difference between our wave function and the one of the squeezed vacuum states is given precisely by the phase we selected. We would like to stress that the engineering of two-mode vacuum states is possible due to the existence of the Bohm potential, and it is relevant because of its potential use in the propagation of optical fields, where it may render a variety of applications in optics. The approach to generate non-classical states, namely, two-mode squeezed states of a quantum mechanical system is one of the first applications of the Madelung-Bohm formalism.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0217-9849 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000782958100001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1572  
Permanent link to this record
 

 
Author (up) Villegas-Martinez, B.M.; Soto-Eguibar, F.; Moya-Cessa, H.M.; Hojman, S.A.; Asenjo, F.A. doi  openurl
  Title Non-Hermitian dynamics from Hermitian systems: Do-it-yourself Type
  Year 2024 Publication Modern Physics Letters B Abbreviated Journal Mod. Phys. Lett. B  
  Volume Early Access Issue Pages  
  Keywords PT symmetric Hamiltonians; non-unitary transformations; Wick rotation  
  Abstract We show that several Hamiltonians that are PT symmetric may be taken to Hermitian Hamiltonians via a non-unitary transformation and vice versa. Therefore, a recipe to produce tractable non-Hermitian Hamiltonians is given (a set of instructions to do it yourself). We also show that for some specific Hamiltonians such non-unitary transformations may be associated, via a fractional-Wick rotation, to complex time.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0217-9849 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:001146681800004 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1942  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: